# SDR CA970305005

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: CCU5151106A5
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER REACHING CRUISE ALTITUDE THE RPM ON #1 ENGINE REACHED 14,500 RPM. THE PROP SYNC. WAS TURNED OFF AND THE RPM RETURNED TO NORMAL CRUISE RPM. A SHORT WHILE LATER WITH PROP SYNC. ON THE RPM AGAIN INCREASED, A PRECAUTIONARY LANDING WAS CARRIED OUT. POST FLIGHT INSPECTION FOUND THE FCU FAULTY AND THE FCU WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
